# SDR SWIA201439754

- Difficulty date: October 25, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 31,406 hours, 26,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E CHAFED AT OTBD POSITION.  C-CHECK, BLENDED OUT CHAFING ON LT WING INBD FLAP VANE OTBD L/E SKIN.  ORIGINAL MATERIAL THICKNESS AT REWORKED AREA IS 0.050" IAW SRM AND REO.
